Coldcap Night time capsules contains paracetamol 500mg and chlorpheniramine 4 mg per capsule. It is used for the relief of cold aches and pains fever associated with colds running nose sneezes colds and flus.
Strictly Necessary Cookies
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.